Volume 9, Number 1 (1-1991)                   JCME 1991, 9(1): 79-93 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

M. S. Saidi, A. Moshiri. The Solution of Three Dimensional Incompressible Potential Flow Through Rectangular Ducts. JCME. 1991; 9 (1) :79-93
URL: http://jcme.iut.ac.ir/article-1-43-en.html

Abstract:   (624 Views)
This article has no abstract.
Full-Text [PDF 407 kb]   (142 Downloads)    
Type of Study: Research | Subject: General
Received: 2014/10/25

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Computational Methods in Engineering

Designed & Developed by : Yektaweb